# SDR CA981022010

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1003810061
- Condition: Out Of Adjust
- Location: Lt Mlg
- Component: 1018100021
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN LANDING GEAR SELECTED UP, THE GEAR UNSAFE LIGHT REMAINED ON.  DURING MAINTENANCE RETRACTION TESTS, THE LEFT GEAR UP SWITCH WAS FOUND TO BE OUT OF ADJUSTMENT.  SWITCH ADJUSTMENTS CARRIED OUT AND SYSTEM CHECKED OKAY.
